# SDR SWAA2021060278001

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 46,316 hours, 27,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LIGHT LENS BOTH RIGHT AND LEFT UNDER OVERWING EMERGENCY EXIT SIGN BURN.  REPLACED LAMPS FOR THE L/H AND R/H OVERWING EXIT SIGNS; OPS CHK NORMAL IAW AMM 33-51-01. INSPECTED. GOOD
